Drug-induced hypersensitivity syndrome due to mexiletine hydrochloride associated with reactivation of human herpesvirus 7

Akiko Yagami, Tetsushi Yoshikawa, Yoshizo Asano, Shin Koie, Tetsuo Shiohara, Kayoko Matsunaga

研究成果: Article査読

23 被引用数 (Scopus)

抄録

It has been suggested that reactivation of human herpesvirus 6 (HHV-6) infection may be involved in the pathogenesis of drug-induced hypersensitivity syndrome. We report a 45-year-old Japanese man who developed a generalized papuloerythematous rash, fever, hepatitis, lymphadenopathy and lymphocytosis with an increased number of atypical lymphocytes. He was diagnosed with DIHS due to mexiletine hydrochloride based on laboratory data, results of a patch test and the clinical course of his complaint, and was treated with systemic steroids. In order to determine whether HHV-6 or -7 was associated with the patient's disease, serological assays and PCR were carried out. Significant increases in antibody titers against HHV-6 and -7 were observed from day 12 to 24. From PCR analysis, none of the peripheral blood mononuclear cells or skin tissue samples contained HHV-6 DNA. All samples, however, were found to contain HHV-7 DNA. Reactivation of HHV-7 could be responsible for drug-induced hypersensitivity syndrome.

本文言語English
ページ(範囲)341-344
ページ数4
ジャーナルDermatology
213
4
DOI
出版ステータスPublished - 11-2006

All Science Journal Classification (ASJC) codes

  • Dermatology

フィンガープリント 「Drug-induced hypersensitivity syndrome due to mexiletine hydrochloride associated with reactivation of human herpesvirus 7」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル